×

Found 869 Documents (Results 1–100)

Finite \(A_2\)-continued fractions in the problems of rational approximations of real numbers. (English. Ukrainian original) Zbl 07786461

Ukr. Math. J. 75, No. 6, 972-983 (2023); translation from Ukr. Mat. Zh. 75, No. 6, 849-858 (2023).
MSC:  11K50 28A80 11K55
PDFBibTeX XMLCite
Full Text: DOI

Linear inhomogeneous congruences in continued fractions on finite alphabets. (English. Russian original) Zbl 1504.11080

Math. Notes 112, No. 3, 424-435 (2022); translation from Mat. Zametki 112, No. 3, 412-425 (2022).
MSC:  11J70 11A55 11K50
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software